On Cluster Points, Continuity, and Boundedness Associated with the Generalized Statistical Convergence in Probabilistic Normed Spaces
Pratulananda Das,
Kaustubh Dutta and
Vatan Karakaya
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
We consider the recently introduced notion of -statistical convergence (Das, Savas and Ghosal, Appl. Math. Lett., 24(9) (2011), 1509–1514, Savas and Das, Appl. Math. Lett. 24(6) (2011), 826–830) in probabilistic normed spaces and in the following (Şençimen and Pehlivan (2008 vol. 26, 2008 vol. 87, 2009)) we introduce the notions like strong -statistical cluster points and extremal limit points, and strong -statistical continuity and strong -statistical D -boundedness in probabilistic normed spaces and study some of their important properties.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/909364.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/909364.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:909364
DOI: 10.1155/2014/909364
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().